Erection Dysfunction
Answered by: Christine Dennis
Question from: name withheld
Posted on: January 14, 2009

I am a 48yr old male. I just notice recently that I do not get a real hard firm erection like I used to get. I have high blood pressure, but it is under control and I take medication for this. The medication that I take is called Metoprol. I have been taking this for about 3 to 4 years now. Can this be from the medication that I am taking? And what herb can I take to help me get a hard firm erection?

Viagra made my heart beat very fast. Cialis is very good but blurs my vision. Can you suggest a herb that might can help me?

High blood pressure can be a sign of cardiovascular disease and as such can be a cause for poor circulation anywhere in the body including the penis. However, it can also be the side effect from high blood medication. If you are concerned about this I suggest you talk to your doctor.

Your question regarding herbs for erectile dysfunction has been addressed before and can be found at:

http://www.richters.com/qa-search.cgi?search=male

Back to Medicinal Herbs and Their Uses | Q & A Index

Copyright © 1997-2019 Otto Richter and Sons Limited. All rights reserved.